herfireflystare (herfireflystare) wrote in vaginapagina,
herfireflystare
herfireflystare
vaginapagina

General Weirdness

I've been on the pill for about a year and a half. Most recently, I was on Loestrin 24 FE for four months. It completely eliminated my periods, which wasn't nearly as fun as I thought it would be. I lost my sex drive, didn't want ANYTHING to do with my boyfriend and became extremely depressed. Two weeks ago, I finally decided I had had enough and stopped taking the pills. I haven't had unprotected sex since I went off. But recently I've noticed that I've been having a lot of thick, clear discharge. It has no smell or anything, but it's been accompanied by mild cramps. I was wondering if anyone here has had experience with unusually large amounts of discharge after going off birth control? Also, did anyone else have severe side effects from Loestrin 24 Fe?

Thanks so much :)
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments